# SDR WX0A2025062032469

- Difficulty date: June 20, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N283NV
- Make and model: Airbus A320-214
- Aircraft serial: 2920
- Aircraft time: 53,775 hours, 21,716 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Locked
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

(AIRCRAFT GROUNDED) (EMERGENCY DECLARED) ECAM F/CTL FLAPS LOCKED - ALIGNMENT FAULT / PERFORMED TSM  27-51-00-810-818-A, NO FAULTS NOTED. PERFORMED OPS CHECK IAW AMM 27-50-00-866-008-A01, 27-50-00-866-009-A01, OPS CHECK GOOD. AC GOOD FOR SERVICE."
